Solution to Problem 11047 [2003,956] - Modular sequences defined by polynomials

O.P. Lossers

Research output: Contribution to journalArticleProfessional

9 Downloads (Pure)
Original languageEnglish
Pages (from-to)751-
JournalAmerican Mathematical Monthly
Volume112
Issue number8
Publication statusPublished - 2005

Cite this

@article{5fc53a096f5a47c99b1915f6efb8c8c0,
title = "Solution to Problem 11047 [2003,956] - Modular sequences defined by polynomials",
author = "O.P. Lossers",
year = "2005",
language = "English",
volume = "112",
pages = "751--",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "8",

}

Solution to Problem 11047 [2003,956] - Modular sequences defined by polynomials. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 112, No. 8, 2005, p. 751-.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem 11047 [2003,956] - Modular sequences defined by polynomials

AU - Lossers, O.P.

PY - 2005

Y1 - 2005

M3 - Article

VL - 112

SP - 751-

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 8

ER -